EconPapers    
Economics at your fingertips  
 

Stability of Nonlinear Neutral Stochastic Functional Differential Equations

Minggao Xue, Shaobo Zhou and Shigeng Hu

Journal of Applied Mathematics, 2010, vol. 2010, issue 1

Abstract: Neutral stochastic functional differential equations (NSFDEs) have recently been studied intensively. The well‐known conditions imposed for the existence and uniqueness and exponential stability of the global solution are the local Lipschitz condition and the linear growth condition. Therefore, the existing results cannot be applied to many important nonlinear NSFDEs. The main aim of this paper is to remove the linear growth condition and establish a Khasminskii‐type test for nonlinear NSFDEs. New criteria not only cover a wide class of highly nonlinear NSFDEs but they can also be verified much more easily than the classical criteria. Finally, several examples are given to illustrate main results.

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2010/425762

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2010:y:2010:i:1:n:425762

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2010:y:2010:i:1:n:425762